# SDR FDEA201804201068

- Difficulty date: April 20, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 82,123 hours, 18,725 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: TSCP7004E
- Part serial: P188
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU AUTOSHUT DOWN,  NOTICED SMOKE FROM THE SURGE VENTS. DISCHARGED THE NR 1 FIRE EXTINGUISHER FROM THE APU  FIRE PANEL. SMOKE IMMEDIATELY STOPPED.  REMOVED AND REPLACED THE APU ASSY IAW WIC 49T1001.
